# SDR CALA2024072400281

- Difficulty date: July 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N34460
- Make and model: Boeing 737924ER
- Aircraft serial: 37200
- Aircraft time: 34,871 hours, 12,526 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004531
- Part serial: 1159
- Condition: Faulted
- Location: Te Flaps
- Part time: 34,871 hours, 12,525 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O, B

## Discrepancy

TE FLAP STUCK IN F25  POS.  DURING GO AROUND  STILL STUCK IN F25 POS NO MATTER POS OF LEVER PERFORMED FSEU BITE CHK REF FIM 27-51 TASK 801 , NO CURRENT FAULT, FLIGHT 0 HAS TE FLAP SNSR L" (27-52259), SUSPECT LH FLAP POSITION TRANSMITTER, NIS LAX UPDATED PART. REMOVED LH FLAP POSITION TRANSMITTER REF AMM TASK 27-58-01-000-801 ADD EMP:U273476 REPLACED LH FLAP POSITION TRANSMITTER REF AMM TASK 27-58-01-400-801 UP TO STEP 3.G(4) FLAPS OPS CHECK NORMAL.  PERFORMED STEP G 6,7,8,9 ALL TEST GOOD.REF L/ P 8701856 FOR LAND VERIFY.
